On convergence of branched continued fraction expansions of Horn's hypergeometric function $H_3$ ratios

  • T.M. Antonova Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
Keywords: Horn's hypergeometric function $H_3$, branched continued fraction, convergence
Published online: 2021-12-05

Abstract


The paper deals with the problem of convergence of the branched continued fractions with two branches of branching which are used to approximate the ratios of Horn's hypergeometric function $H_3(a,b;c;{\bf z})$. The case of real parameters $c\geq a\geq 0,$ $c\geq b\geq 0,$ $c\neq 0,$ and complex variable ${\bf z}=(z_1,z_2)$ is considered. First, it is proved the convergence of the branched continued fraction for ${\bf z}\in G_{\bf h}$, where $G_{\bf h}$ is two-dimensional disk. Using this result, sufficient conditions for the uniform convergence of the above mentioned branched continued fraction on every compact subset of the domain $\displaystyle H=\bigcup_{\varphi\in(-\pi/2,\pi/2)}G_\varphi,$ where \[\begin{split} G_{\varphi}=\big\{{\bf z}\in\mathbb{C}^{2}:&\;{\rm Re}(z_1e^{-i\varphi})<\lambda_1 \cos\varphi,\; |{\rm Re}(z_2e^{-i\varphi})|<\lambda_2 \cos\varphi, \\ &\;|z_k|+{\rm Re}(z_ke^{-2i\varphi})<\nu_k\cos^2\varphi,\;k=1,2;\; \\ &\; |z_1z_2|-{\rm Re}(z_1z_2e^{-2\varphi})<\nu_3\cos^{2}\varphi\big\}, \end{split}\] are established.

Article metrics
PDF downloads: 435
Abstract views: 641
How to Cite
(1)
Antonova T. On Convergence of Branched Continued Fraction Expansions of Horn’s Hypergeometric Function $H_3$ Ratios. Carpathian Math. Publ. 2021, 13 (3), 642-650.